# SDR AALA2019121219004

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 16,274 hours, 7,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CIDS TEST ESCAPE SLIDE BATTERY 11WL FORWARD LEFT FAULTED. MAINTENANCE REPLACED 10WL FORWARD LEFT BATTERY PER AMM 33-51-38.
